# SDR R61A2021020700142

- Difficulty date: January 24, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 13,637 hours, 8,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR DOUBLER BETWEEN FR12 AND FR14 AT STGR 17RH. FWD FUSELAGE FLOOR DOUBLER BETWEEN FR12-14, STGR 17RH REPLACED IAW EMB SRM 51-41-02 AND 51-43-04. A/C REMAINS IN CHECK.
